Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 5, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 13, 2007, 3:48 AM CDT. It took effect at Apr 13, 2007, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2007, 3:48 AM CDT (08:48 UTC)
- In effect from
- Apr 13, 2007, 7:00 AM CDT
- Expired
- Apr 13, 2007, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 130848 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 248 AM MDT FRI APR 13 2007 ...WIND ADVISORY IN EFFECT TODAY... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS WESTERN TEXAS AND NEW MEXICO TODAY CAUSING WINDY CONDITIONS ACROSS THE REGION. WEST WINDS WILL INCREASE TO AROUND 30 MPH WITH A FEW GUSTS TO 45 MPH. WINDS MAY BECOME ESPECIALLY STRONG NEAR ISOLATED SHOWERS AND THUNDERSTORMS. WINDS WILL DECREASE LATE THIS AFTERNOON AND THIS EVENING AS THE STORM MOVES EAST OF THE AREA. NMZ022>025-030>032-TXZ055-056-132200- /O.NEW.KEPZ.WI.Y.0005.070413T1200Z-070414T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 248 AM MDT FRI APR 13 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS WESTERN TEXAS AND NEW MEXICO TODAY CAUSING WINDY CONDITIONS ACROSS THE REGION. WEST WINDS WILL INCREASE TO AROUND 30 MPH WITH A FEW GUSTS TO 45 MPH. WINDS MAY BECOME ESPECIALLY STRONG NEAR ISOLATED SHOWERS AND THUNDERSTORMS. WINDS WILL DECREASE LATE THIS AFTERNOON AND THIS EVENING AS THE STORM MOVES EAST OF THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:31 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 13, 3:31 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
231 AM MDT FRI APR 13 2007
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS NEW MEXICO AND WESTERN
TEXAS TODAY BRINGING WINDY CONDITIONS ALONG WITH A FEW SHOWERS AND
THUNDERSTORMS. SNOW WILL ALSO BE POSSIBLE OVER THE HIGHER
MOUNTAINS. DRY WEATHER WITH LIGHTER WINDS ARE FORECASTED FOR
SATURDAY AS HIGH PRESSURE MOVES ACROSS THE REGION. ANOTHER STORM
SYSTEM WILL BRING STRONG WINDS BACK TO THE BORDERLAND SUNDAY AND
MONDAY.
&&
.DISCUSSION...
STRONG UPPER LOW NOW MOVING ACROSS CENTRAL ARIZONA WITH AN
ATTENDANT COLD FRONT PUSHING INTO FAR WESTERN NEW MEXICO. LOW WILL
CONTINUE EASTWARD MOVEMENT TODAY AS IT ADVANCES INTO NEW MEXICO
LATER THIS MORNING. ASSOCIATED DYNAMIC LIFT WILL BE SIGNIFICANT AS
UPWARD FORCING INDUCED BY DIFFERENTIAL PVA WILL BE ENHANCED AS CWA
BECOMES LOCATED IN LEFT FRONT QUAD OF 120 KT UPPER JET STREAK
EXTENDING INTO NORTHERN MEXICO. THUS DESPITE LITTLE MOISTURE AT
LOWER LEVELS EXPECT ISOLATED CONVECTION LOWLANDS WITH SCATTERED
ACTIVITY OVER HIGHER MOUNTAINS. COOLING ALOFT WILL CREATE WEAKLY
UNSTABLE AIR MASS SO THUNDER AND EVEN SMALL HAIL ALSO POSSIBLE.
FINALLY COLD ADVECTION AND COOLING ALOFT SILL SUPPORT SNOW SHOWERS
ACROSS HIGHER ELEVATIONS OF THE SACS AND GILAS.
WILL ALSO ISSUE WIND ADVISORY FOR TODAY AS MOVEMENT OF UPPER
TROUGH ACROSS THE CWA WILL STRENGTHEN GRADIENTS. WHILE MIXING
HEIGHTS WILL LOWER TO 700 MB WIND SPEEDS WILL BE NEAR 40 MPH
THROUGH THE LAYER PLUS EVAPORATIVE COOLING WITH ANY SHOWERS WILL
BRING STRONG DOWNDRAFTS DUE TO DRY BOUNDARY LAYER.
TROUGH WILL MOVE EAST OF THE CWA BY LATE AFTERNOON WITH UPPER
RIDGE PROVIDING LIGHTER WINDS AND DRY WEATHER SATURDAY. HOWEVER
LATEST GFS CONSISTENT WITH PREVIOUS RUNS IN MOVING ANOTHER STRONG
UPPER LOW INTO ARIZONA SUNDAY AND INTO NEW MEXICO MONDAY. WITH LEE
SURFACE CYCLONE ALSO EXPECTED TO THE NORTHEAST BREEZY TO WINDY
CONDITIONS APPEAR LIKELY SUNDAY AFTERNOON THROUGH MONDAY. IN
ADDITION WITH UPPER JET FORECASTED JUST SOUTH OF THE BORDER
COMBINATION OF LIFT AND INSTABILITY MAY PRODUCE SOME CONVECTION
ALTHOUGH FOR NOW WILL KEEP OUTLOOK DRY.
ZONAL FLOW BEHIND TROUGH SHOULD BRING DRY WARM WEATHER TUESDAY AND
BEYOND WITH WEAK WAVES AND PERSISTENT LEE SURFACE TROUGHING TO THE
EAST POSSIBLY SUPPORTING PERIODS OF BREEZY WINDS.
&&
.AVIATION...
A FEW AREAS OF MVFR CEILINGS IN SHOWERS AND THUNDERSTORMS TODAY
WITH STRONG TURBULENCE OVER MOUNTAIN AREAS. MOSTLY VFR TONIGHT AND
SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 67 42 70 45 78 / 20 0 0 0 0
SIERRA BLANCA TX 66 39 66 40 75 / 10 0 0 0 0
LAS CRUCES 65 39 69 42 78 / 20 0 0 0 0
ALAMOGORDO 63 39 65 41 77 / 20 0 0 0 0
CLOUDCROFT 42 21 45 24 52 / 30 10 0 0 0
TRUTH OR CONSEQUENCES 64 36 67 39 76 / 20 0 0 0 0
SILVER CITY 54 29 63 34 68 / 20 0 0 0 0
DEMING 65 38 69 39 79 / 20 0 0 0 0
LORDSBURG 64 37 72 39 77 / 20 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON
FOR NMZ022>025-030>032.
TX...WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON
FOR TXZ055-056.
&&
05 ROGASHHazardous weather outlook, Apr 12, 5:20 AM CDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 420 AM MDT THU APR 12 2007 NMZ022>025-030>032-TXZ055-056-131330- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 420 AM MDT THU APR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT WEST TO SOUTHWEST WINDS WILL GUST TO NEAR 50 MPH FROM MID AFTERNOON THROUGH EARLY THIS EVENING PRODUCING AREAS OF LOW VISIBILITIES UNDER A MILE FROM BLOWING DUST AND SAND. ISOLATED RAIN AND SNOW SHOWERS WITH THUNDER MAY OCCUR TONIGHT...MAINLY OVER HIGHER MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY FRIDAY WITH WEST TO NORTHWEST WINDS GUSTING TO NEAR 40 MPH. LITTLE BLOWING DUST IS EXPECTED DO TO THE COOLER TEMPERATURES. POSSIBLY WINDY AGAIN ON MONDAY WITH WEST WINDS GUSTING TO AROUND 40 MPH CAUSING BLOWING SAND AND DUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 5:02 PM CDT | Snow Advisory | EPZ | 9 hr |
Nearby
Wind Advisories in Texas, 2007Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.